MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 20CM; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 20CM; INSTRUMENT, BIOPSY
Model Number 360-2080-01
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Reporter stated "during a liver biopsy, no tissue can be obtained despite the regular procedure (2 x punctio sicca with the same biopince).Change of biopince, renewed punctio sicca.With the same error.Lot and ref number checked, it was the same batch.Then changed to another batch and it worked without any problems.The patient had to be pricked 4 times, which means an unnecessary and increased risk of bleeding.".
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were identified.Two previously opened samples were returned for evaluation, and upon visual inspection, we observed that the pincers were flattened, preventing them from properly obtaining a sample.Based on our assessment, we can confirm the reported issue.Our manufacturing process includes rigorous computer and photographic inspections to ensure the pincer meets quality standards.During operation, the pincer extends from its window and interacts with surrounding tissues and structures.In some cases, the needle set may encounter firmer tissue than anticipated, which could impact the pincer¿s shape.Based on our assessment, the most likely cause of the needle damage does not appear to be related to a manufacturing issue.However, argon is actively working to optimize the assembly process to help mitigate this concern.Additional information provided in d9, h3, h5 and h11.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 20CM
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22180044
Report Number0001625425-2025-01027
Device Sequence Number9274986
Product Code KNW
UDI-Device Identifier00886333004348
UDI-Public(01)00886333004348(17)270726(10)11582578
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-2080-01
Device Lot Number11582578
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown